# SDR 2006FA0000187

- Difficulty date: February 21, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N411HB
- Make and model: Israel 1124A
- Aircraft serial: 419
- Engine: Garrtt TFE731*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Cover
- Condition: Missing
- Location: Actuator
- Component: Actuator
- Component part number: 543502501
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 200 HOUR INSPECTION ON THIS AIRCRAFT, THE TAIL SECTION FAIRINGS AND PANELS WERE REMOVED.  THE PITCH TRIM ACTUATOR WAS FOUND WITH THE DUST SHIELD DOWN AGAINS THE MOTOR HOUSING.  IT WAS OBVIOUS THAT THE TIE BOLT HAD BEEN REMOVED, DUST SHIELD LOWERED AND THE TIE BOLT REINSTALLED WITHOUT THE DUST SHIELD IN PLACE.  A PREVIOUS FATALITY CRASH HAS OCCURED DUE TO THE SAME INSPECTION BEING PERFORMED AND THE TIE BOLT INCORRECTLY INSTALLED.  THIS INSPECTION AND PROCEDURE SHOULD BE REMOVED FROM  GUIDE AND BEFORE SOME CAUSES THE SAME PROBLEM AGAIN.  THIS INSPECTION SHOULD ONLY BE PERFORMED BY OEM, TOO CRITICAL FOR THE FIELD.  (K)
